# SDR UPS08653308

- Difficulty date: September 9, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bracket
- Condition: Cracked
- Location: R2 Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A R2 WINDOW CARRIAGE ASSEMBLY BRACKET CRACKED.  REMOVED AND REPLACED BALL SCREW ASSEMBLY AND CARRIAGE ASSEMBLY PER MM 56-11-04-4.
